# SDR PCSA2009111501

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 65,186 hours, 44,855 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 39271611
- Part serial: P2614
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING 28000 FEET ENGINE 1 ENG STRUT OVERHEAT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURE, NO FURTHER OCCURRENCE.  MAINTENANCE FOUND ENGINE 1 HIGH PRESSURE MODULATING VALVE LEAKING, REPLACED THE VALVE IAW THE B727 AMM, PERFORMED A LEAK CHECK AT POWER FOUND NORMAL.
